JMI cover

Journal of Mathematical Inequalities

Volume: 1

Year: 2007


Issue: 1 (March, 2007)
Article number / DOI Authors / Title Pages Abstract Article
01-01 James A. Oguntuase, Christopher A. Okpoti, Lars-Erik Persson, Francis K. A. Allotey: Multidimensional Hardy type inequalities for p<0 and 0<p<1 1–11 View View
01-02 Kuei-Lin Tseng, Gou-Sheng Yang, Sever Silvestru Dragomir: On weighted Simpson type inequalities and applications 13–22 View View
01-03 Ahmad Al-Salman, Mowaffaq Hajja: Towards a well-defined median 23–30 View View
01-04 Muhammad Aslam Noor, Zhenyu Huang: An iterative scheme for a system of quasi variational inequalities 31–38 View View
01-05 Yuki Seo: Norm inequalities for the chaotically geometric mean and its reverse 39–43 View View
01-06 A. Matković, Josip Pečarić: A variant of Jensen's inequality for convex functions of several variables 45–51 View View
01-07 Milan V. Jovanović, Tibor K. Pogány, József Sándor: Notes on certain inequalities by Hölder, Lewent and Ky Fan 53–55 View View
01-08 Gheorghe Toader: Universal means 57–64 View View
01-09 A. Čivljak, Lj. Dedić, M. Matić: On Ostrowski and Euler-Grüss type inequalities involving measures 65–81 View View
01-10 Abbas Najati: Stability of homomorphisms on JB-triples associated to a Cauchy-Jensen type functional equation 83–103 View View
01-11 Tamás F. Móri: Exact integral inequalities for convex functions 105–116 View View
01-12 Wei-dong Jiang: Some properties of dual form of the Hamy's symmetric function 117–125 View View
01-13 Huan-Nan Shi: Schur-Convex functions related to Hadamard-type inequalities 127–136 View View
01-14 Yali Zhao, Zunquan Xia, Mingzheng Wang: Gap functions and existence results for generalized vector variational inequalities 137–148 View View
Issue: 2 (June, 2007)
Article number / DOI Authors / Title Pages Abstract Article
01-15 Zhou Yu, Gao Mingzhe: An extension on the Hardy-Hilbert integral inequality and its applications 149–158 View View
01-16 B. E. Rhoades, Ştefan M. Şoltuz: The equivalence between Mann and implicit Mann iterations 159–164 View View
01-17 Yonghong Yao, Muhammad Aslam Noor, Yeong-Cheng Liou: On modified Noor iterations for nonexpansive mappings 165–181 View View
01-18 Árpád Baricz: Functional inequalities for Galué's generalized modified Bessel functions 183–193 View View
01-19 Meijuan Shang, Xiaolong Qin, Yongfu Su: Strong convergence of Ishikawa iterative method for nonexpansive mappings in Hilbert spaces 195–204 View View
01-20 Abbas Najati: On the stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Jensen functional equation 205–223 View View
01-21 Lu-Chuan Ceng, Jen-Chih Yao: A viscosity relaxed-extragradient method for monotone variational inequalities and fixed point problems 225–241 View View
01-22 Lu-Chuan Ceng, Adrian Petruşel, Jen-Chih Yao: Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of Lipschitz pseudocontractive mappings 243–258 View View
01-23 Muhammad Aslam Noor: On merit functions for quasivariational inequalities 259–268 View View
01-24 Alois Kufner, K. Kuliev, James A. Oguntuase, Lars-Erik Persson: Generalized weighted inequality with negative powers 269–280 View View
01-25 Ke-qing Wu, Nan-jing Huang: Vector variational-like inequalities with relaxed η-η pseudomonotone mappings in Banach spaces 281–290 View View
01-26 Bouikhalene Belaid, Elqorachi Elhoucien, Themistocles M. Rassias: On the generalized Hyers-Ulam stability of Swiatak's functional equation 291–300 View View
Issue: 3 (September, 2007)
Article number / DOI Authors / Title Pages Abstract Article
01-27 Lars-Erik Persson, Elena P. Ushakova: Some multi-dimensional Hardy type integral inequalities 301–319 View View
01-28 Josip Pečarić, Kuei-Lin Tseng: New weighted Simpson type inequalities and their applications 321–337 View View
01-29 Mingjin Wang: An inequality for r+1Φr and its applications 339–345 View View
01-30 Ram U. Verma: General framework for sensitivity analysis to a class of nonlinear relaxed cocoercive quasivariational inclusions 347–353 View View
01-31 A. A. Kalybay, Ryskul Oinarov, Lars-Erik Persson: Spectral properties of a class of singular differential operators 355–376 View View
01-32 Takeshi Miura, Hirokazu Oka, Sin-Ei Takahasi, Norio Niwa: Hyers-Ulam stability of the first order linear differential equation for Banach space-valued holomorphic mappings 377–385 View View
01-33 Abbas Najati, Asghar Ranjbari: On homomorphisms between C-ternary algebras 387–407 View View
01-34 Yuji Liu: Anti-periodic boundary value problems for nonlinear higher order functional difference equations 409–417 View View
01-35 Michał Lewicki: Wright-convexity with respect to arbitrary means 419–424 View View
01-36 Neven Elezović, Ljubo Marangunić, Josip Pečarić: Some improvements of Grüss type inequality 425–436 View View
01-37 Masatoshi Fujii, Eizaburo Kamei, Ritsuo Nakamoto: Grand Furuta inequality and its variant 437–441 View View
01-38 Heeseop Kim, Yongdo Lim: An extended matrix exponential formula 443–447 View View
Issue: 4 (December, 2007)